# SDR ASAA2019061079630

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,423 hours, 7,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL. EXTINGUISHES WITH MASTER CAUTION RECALL. GROUNDED - YES. RAN OPS TEST OF R PACK, FOUND SRDA EXIT FAULT ILLUM. RAN BIT TEST / OPS TEST AND FAULT CLEARED.
